# SDR VJ32002F00027

- Difficulty date: April 26, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N1569A
- Make and model: Beech F33A
- Aircraft serial: CE1328
- Engine: Cont IO520BB
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: SM50D7
- Condition: Stuck
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKE OFF.  AIRCRAFT WAS PLACED ON JACKS AND THE LANDING GEAR CYCLED IAW MM.  INSPECTION OF THE SYSTEM FOUND THAT THE DYNAMIC RELAY WOULD  STICK IN THE DOWN POSITION.  A NEW DYNAMIC RELAY WAS INSTALLED AND THE SYSTEM OPERATIONAL CHECKED NORMAL.
